# SDR DL767001569

- Difficulty date: August 9, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 52,635 hours, 25,201 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 143T158038
- Condition: Corroded
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR FWD FRAME FAIL-SAFE STRAP AT STA 539.5 BETWEEN S-25R AND 32R WAS FOUND WITH CORROSION DAMAGE.  DURING CORROSION REMOVAL SEVERAL FASTENER HOLES WERE DAMAGED.  334775-14.
